# SDR USAA050411

- Difficulty date: March 10, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 40,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - RIB, (2 EA- 1.5 INCH AND .3750 INCH) CRACK.  LT WING RIB AT WS 505 UPPER FLANGE RADIUS 20 INCHES FROM L/E OF RIB.  FABRICATED REPAIR DOUBLER IAW EA.  (K)
